Continuous decompositions of Peano plane continua into pseudo-arcs

Tom 158 / 1998

Janusz R. Prajs Fundamenta Mathematicae 158 (1998), 23-40 DOI: 10.4064/fm-158-1-23-40

Streszczenie

Locally planar Peano continua admitting continuous decomposition into pseudo-arcs (into acyclic curves) are characterized as those with no local separating point. This extends the well-known result of Lewis and Walsh on a continuous decomposition of the plane into pseudo-arcs.

Autorzy

  • Janusz R. Prajs

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek